sexologist-icon
Early periods after emergency pills
I am married and I happened to take emergency contraception pill two weeks back and now I got my periods almost two weeks early . My period cycle is of 21 days . Can I get my periods again on my usual period duration or this cycle has been changed due to pill?
1682 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Need more detailed history which contraception were u using.u plz also screen urself for pcos
Next Steps
consult a gynecologist
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.